How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64374
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

i am 58, and had a hysterectomy in 2000. I took HRT until 2

Resolved Question:

i am 58, and had a hysterectomy in 2000. I took HRT until 2 years ago. About 2 1/2 yrs ago I started to have excessive sweating bouts, followed by very bad head pains and blurred vision. Iwent to GP , and he said to stop taking HRT. I also take Co-codamol, Ibuprofen, and at that time, Citalopram and Omeprozole ( i have since stopped taking both and only have Ranitidine now ) but the sweating is so bad now, I dont know what to do. Can you helpI have read on internet that Citalopram and Omepralzone can cause this, so this is why i stopped taking them, i thought i had found answer, but things are just as bad
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
medication side effects are possible.
So is hormonal imbalance
Have you had recently:
sex hormone panel
thyroid studies
adrenal studies?
If so what values?
Customer: replied 3 years ago.

Hello

I had blood tests at the end of last year, would that show what you are asking for?

My GP didnt pick up any problems but I could ring later and ask for results and let you know

Expert:  DrRussMD replied 3 years ago.
No routine blood tests would not.
You should see an endocrinologist.
Your GP can refer you.
These are specialized tests, which give a complete hormonal picture.
Also added should be serum metanephrines.
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
DrRussMD and other Medical Specialists are ready to help you